# SDR DALA2021012200431

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND IN HOLE NR 6 LT SIDE AND HOLE NR 100 RT SIDE OF PRESSURE PANEL AT FR 36.  CORRECTIVE ACTION: COMPLIED WITH ER/A 32-577502.
